Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 84, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 15, 2012, 9:08 PM PDT. It took effect at Jun 16, 2012, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2012, 9:08 PM PDT (04:08 UTC)
- In effect from
- Jun 16, 2012, 12:00 PM PDT
- Expired
- Jun 16, 2012, 9:22 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
636 WHUS76 KMTR 160408 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 908 PM PDT FRI JUN 15 2012 PZZ570-161215- /O.EXP.KMTR.GL.W.0018.000000T0000Z-120616T0400Z/ /O.CON.KMTR.SC.Y.0083.000000T0000Z-120617T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 908 PM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WILL CONTINUE THROUGH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-161215- /O.CAN.KMTR.SC.Y.0083.000000T0000Z-120617T1000Z/ /O.NEW.KMTR.SC.Y.0084.120616T1900Z-120617T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 908 PM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 AM PDT SUNDAY. * WINDS: SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 KT BY MIDDAY SATURDAY AND CONTINUE THROUGH SATURDAY NIGHT. OCCASIONAL GUSTS TO 30 KT ARE LIKELY THURSDAY EVENING. STRONGEST WINDS WILL BE FROM THE GOLDEN GATE PAST ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-161000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120616T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 908 PM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-161000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120616T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 908 PM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PDT SATURDAY. * SEAS: NORTHWEST SWELL OF 8 TO 10 FEET WITH A PERIOD OF 9 SECONDS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-161000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120616T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 908 PM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
019 WHUS76 KMTR 160917 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 217 AM PDT SAT JUN 16 2012 PZZ545-575-161030- /O.CAN.KMTR.SC.Y.0076.000000T0000Z-120616T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 217 AM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-161730- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-120617T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 217 AM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WILL CONTINUE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-161730- /O.EXT.KMTR.SC.Y.0076.000000T0000Z-120617T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 217 AM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-161730- /O.EXT.KMTR.SC.Y.0084.120616T1900Z-120617T2200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 217 AM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 PM PDT SUNDAY. * WINDS: SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 KT BY MIDDAY SATURDAY AND CONTINUE THROUGH SATURDAY NIGHT. OCCASIONAL GUSTS TO 30 KT ARE LIKELY SATURDAY EVENING. STRONGEST WINDS WILL BE FROM THE GOLDEN GATE PAST ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
426 WHUS76 KMTR 161532 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 832 AM PDT SAT JUN 16 2012 PZZ570-162345- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120617T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 832 AM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WILL CONTINUE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-162345- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120617T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 832 AM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-162345- /O.CON.KMTR.SC.Y.0084.120616T1900Z-120617T2200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 832 AM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PDT SUNDAY. * WINDS: SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 KT BY MIDDAY SATURDAY AND CONTINUE THROUGH SATURDAY NIGHT. OCCASIONAL GUSTS TO 30 KT ARE LIKELY SATURDAY EVENING. STRONGEST WINDS WILL BE FROM THE GOLDEN GATE PAST ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
406 WHUS76 KMTR 162130 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 230 PM PDT SAT JUN 16 2012 PZZ570-170530- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-120618T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 230 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WILL CONTINUE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-170530- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120617T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 230 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-170530- /O.CON.KMTR.SC.Y.0084.000000T0000Z-120617T2200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 230 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS: SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY NIGHT. OCCASIONAL GUSTS TO 30 KT ARE LIKELY SATURDAY EVENING. STRONGEST WINDS WILL BE FROM THE GOLDEN GATE PAST ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
457 WHUS76 KMTR 162133 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 233 PM PDT SAT JUN 16 2012 PZZ530-170545- /O.EXT.KMTR.SC.Y.0084.000000T0000Z-120617T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 233 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY NIGHT. OCCASIONAL GUSTS TO 30 KT ARE LIKELY SATURDAY EVENING. STRONGEST WINDS WILL BE FROM THE GOLDEN GATE PAST ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-170545- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120618T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 233 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WILL CONTINUE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-170545- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120617T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 233 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
621 WHUS76 KMTR 170422 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 922 PM PDT SAT JUN 16 2012 PZZ530-171230- /O.CAN.KMTR.SC.Y.0084.000000T0000Z-120617T1000Z/ /O.EXB.KMTR.SC.Y.0083.120617T1800Z-120618T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 922 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR THIS EVENING IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR THIS EVENING HAS BEEN CANCELLED. * WINDS: SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY AFTERNOON WITH OCCASIONAL GUSTS TO 30 KT. STRONGEST WINDS WILL BE FROM THE GOLDEN GATE PAST ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-171230- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120618T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 922 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT DECREASING TO 15 TO 25 KT SUNDAY THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-171000- /O.CON.KMTR.SC.Y.0076.000000T0000Z-120617T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 922 PM PDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 8:30 PM PDT, 38 minutes earlier.
Area forecast discussion, Jun 15, 8:30 PM PDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
830 PM PDT FRI JUN 15 2012
.DISCUSSION...AS OF 8:30 PM PDT FRIDAY...UNDER SUNNY SKIES
TODAY...AFTERNOON TEMPERATURES WERE ALMOST UNANIMOUSLY WARMER THAN
YESTERDAY'S HIGHS WITH READINGS RANGING FROM THE MID 50S TO LOWER
60S AT THE COAST TO THE UPPER 90S INLAND. MOST PLACES WERE SEVERAL
DEGREES WARMER THAN THURSDAY...BUT SOME WERE AS MANY AS 10-15
DEGREES WARMER. THE ONE EXCEPTION I COULD FIND WAS BUG SUR
STATION...WHOSE 64 DEGREE HIGH TODAY WAS 14 DEGREES COOLER THAN
WHAT WAS RECORDED YESTERDAY. CURRENT SATELLITE IMAGERY SHOWS
MOSTLY CLEAR SKIES OVER THE REGION...WITH JUST SOME HIGH CLOUDS
MOVING ACROSS THE BAY AREA. TEMPERATURES ARE STILL MILD...AND
EXPECT A MUCH WARMER NIGHT MOST SPOTS ALONG WITH MAINLY CLEAR
SKIES. THE ONLY EXCEPTION MIGHT BE SOME PATCHY FOG FORMING IN THE
MONTEREY BAY TOWARDS SUNRISE.
SURFACE PRESSURE GRADIENTS CONTINUE TO BE QUITE STRONG FROM NORTH
TO SOUTH WITH 9.1 MB BETWEEN ARCATA AND SFO. THE SFO TO SAC GRADIENT
IS MODERATE ONSHORE WITH 2.9 MB...BUT THE WMC-SFO GRADIENT IS
STARTING TO TIGHTEN AND IS CURRENTLY AT 3.9 MB. BY 12Z THE 00Z NAM
PREDICTS THIS GRADIENT WILL TIGHTEN TO 9.8 MB. AS THIS HAPPENS...THE
OFFSHORE WINDS WILL CONTINUE TO RAMP UP ESPECIALLY IN THE NORTH
BAY MOUNTAINS. LOWERING RH VALUES IN ADDITION TO THESE WINDS VALIDATE
THE RED FLAG WARNING IN EFFECT FOR THE NORTH BAY MOUNTAINS TONIGHT.
FROM PREVIOUS DISCUSSION...THE MOSTLY CLEAR REGIME IS EXPECTED TO
CONTINUE THROUGH SATURDAY. THE EXCEPTION WILL BE ALONG THE COAST
SOUTH OF BIG SUR AS SOUTHERLY SURGE OF MARINE STRATUS IS LIKELY TO
DEVELOP SATURDAY AFTERNOON. TEMPERATURES WILL BE CONSIDERABLY
WARMER SATURDAY WITH SOME 100 DEGREE READINGS EXPECTED IN THE
INTERIOR VALLEYS.
NAM USUALLY DOES A PRETTY GOOD JOB OF PICKING UP SOUTHERLY
SURGE...BUT CAN OFTEN BE A LITTLE SLOW AT EXPANDING IT NORTHWARD
ALONG COAST. CURRENT INDICATIONS ARE THE STRATUS WILL SPREAD NORTH
ALONG COAST INTO MONTEREY BAY BY SATURDAY EVENING AND MOVE UP THE
ENTIRE CWA COASTLINE BY 15Z SUNDAY. WITH STRONG RIDGE
OVERHEAD...WOULD EXPECT MARINE LAYER TO REMAIN SHALLOW UNDER 1000
FEET INTO SUNDAY. ONSHORE PRESSURE GRADIENT INCREASES WITH SFO-
WMC GRADIENT APPROACHING 10 MB ONSHORE BY SUNDAY NIGHT. COOLER
CONDITIONS ANTICIPATED SUNDAY ESPECIALLY NEAR THE COAST AND INTO
COASTAL VALLEYS. MARINE LAYER WILL DEEPEN SUNDAY NIGHT WITH COOLER
CONDITIONS EXTENDING THROUGHOUT THE INTERIOR MONDAY.
MEDIUM RANGE MODELS IN REASONABLE AGREEMENT EARLY IN THE
PERIOD...THEN DIVERGE SOMEWHAT TOWARD MIDWEEK. CURRENTLY LEANING
TOWARD ECMWF WITH LESS AMPLIFIED TROF OVER GREAT BASIN
WEDNESDAY...IMPLYING LESS CHANCE OF ANOTHER SIGNIFICANT OFFSHORE
WIND EVENT. NOT TOTALLY CONVINCED ECMWF WILL VERIFY PERFECTLY AS
GFS ENSEMBLE MEMBERS SUPPORT OPERATIONAL GFS RUN PRETTY WELL.
LEANED TOWARD PREVIOUS OFFICIAL FORECAST WITH TEMPERATURES TOWARD
MIDWEEK BEING SOMEWHAT WARMER WITH THE POTENTIAL FOR WEAK OFFSHORE
FLOW MAINLY NORTH BAY. AFTER SIGNIFICANT MARINE PUSH MONDAY...WOULD
EXPECT SOME TEMPERATURE RECOVERY OVER THE INTERIOR BY MIDWEEK ANYWAY.
CLIMATOLOGICALLY FAVORED SUMMERTIME RIDGE BUILDS OVER GREAT BASIN
LATE IN THE WEEK BRINGING SOUTHWEST FLOW ALOFT TO CENTRAL
CALIFORNIA COAST. SHOULD SEE ANOTHER INLAND SURGE OF MARINE AIR BY
THAT TIME.
&&
.AVIATION...AS OF 4:40 PM PDT FRIDAY...DEVELOPING OFFSHORE FLOW IS
EXPECTED TO MAINTAIN VFR CONDITIONS ACROSS THE SF BAY AREA THROUGH
SATURDAY...AND PROBABLY AROUND MONTEREY BAY AS WELL. THERE IS A SLIGHT
CHANCE OF LOW CIGS AT KMRY OVERNIGHT...BUT DOES NOT APPEAR LIKELY.
CONFIDENCE MEDIUM-HIGH.
VICINITY OF KSFO...VFR THROUGH THE FORECAST PERIOD. MODERATE
ONSHORE FLOW THIS EVENING WILL DECREASE OVERNIGHT AND TURN
OFFSHORE LATE TONIGHT AND SATURDAY MORNING. LOW LEVEL WIND SHEAR
POSSIBLE VCNTY KOAK LATE TONIGHT INTO SATURDAY MORNING.
KSFO BRIDGE APPROACH...SIMILAR AS KSFO.
MONTEREY BAY AREA TERMINALS...VFR LIKELY THROUGH SATURDAY ALTHOUGH
THERE IS A SLIGHT CHANCE THAT IFR/MVFR CIGS COULD DEVELOP AT KMRY
OVERNIGHT.
&&
.FIRE WEATHER...AS OF 2:30 PM PDT FRIDAY...A RED FLAG WARNING FOR
THE NORTH BAY MOUNTAINS IS VALID FOR TONIGHT AND EARLY SATURDAY.
OFFSHORE FLOW WILL DEVELOP ESPECIALLY IN THE NORTH BAY BY THIS
EVENING WITH WINDS INCREASING OVER THE MOUNTAINS AND GUSTING TO 40
MPH OVERNIGHT. WIND COMBINED WITH LOWER HUMIDITY AND MINIMAL
RECOVERY TO 30% OR LOWER IN THE MOUNTAINS PROMPTED THE RED FLAG
ISSUANCE. WINDS SHOULD GRADUALLY DECREASE SATURDAY WITH A RETURN
TO ONSHORE FLOW NEAR THE COAST SATURDAY NIGHT. POOR HUMIDITY
RECOVERY IS EXPECTED IN THE MOUNTAINS TONIGHT WITH ONLY SLIGHTLY
HIGHER RH SATURDAY NIGHT. STRONGER ONSHORE FLOW SUNDAY AND
DEEPENING MARINE LAYER SUNDAY NIGHT SHOULD BRING HIGHER RH
RECOVERY TO ALL ZONES.
&&
.CLIMATE...RECORD MAXIMUM TEMPERATURES FOR SATURDAY JUNE 16 2012
LOCATION.........TEMPERATURE/YEAR
SANTA ROSA.......104/1961
NAPA.............103/1961
SAN FRANCISCO.... 90/1943
RICHMOND......... 89/1981
LIVERMORE........113/1961
SAN JOSE......... 98/1943
GILROY...........106/1961
MONTEREY......... 89/1961
SANTA CRUZ....... 99/1943
SALINAS AP....... 99/1943
KING CITY........110/1922
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...RED FLAG WARNING...NORTH BAY MOUNTAINS UNTIL 9 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 9 PM
GLW...PT ARENA TO PIGEON PT 10-60 NM UNTIL 9 PM
SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
SCA...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 AM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM
SCA...SF BAY
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: DYKEMA
CLIMATE: SA/MM
FIRE WEATHER: KBBHazardous weather outlook, Jun 15, 9:02 AM PDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 902 AM PDT FRI JUN 15 2012 CAZ507-161615- NORTH BAY MOUNTAINS- 902 AM PDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...FRIDAY AND FRIDAY NIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY. HIGH PRESSURE WILL BUILD OVER NORTHERN CALIFORNIA PRODUCING GUSTY OFFSHORE WINDS WITH LOW HUMIDITIES TONIGHT. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE NORTH BAY MOUNTAINS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH PRESSURE WILL BUILD OVER NORTHERN CALIFORNIA PRODUCING GUSTY OFFSHORE WINDS WITH LOW HUMIDITIES EARLY SATURDAY. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE NORTH BAY MOUNTAINS EARLY SATURDAY. WINDS WILL DECREASE SATURDAY MORNING WITH A RETURN TO ONSHORE FLOW SATURDAY NIGHT AND SUNDAY. * RED FLAG WARNING....SEE SFORFWMTR WWUS86 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.